Family of counterexamples to King's conjecture

Mateusz Michalek*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

Abstract

In this short Note we present an infinite family of arbitrary high dimensional counterexamples to the King's conjecture. (C) 2010 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.

Original languageEnglish
Pages (from-to)67-69
Number of pages3
JournalCOMPTES RENDUS MATHEMATIQUE
Volume349
Issue number1-2
DOIs
Publication statusPublished - Jan 2011
MoE publication typeA1 Journal article-refereed

Keywords

  • TORIC VARIETIES

Fingerprint

Dive into the research topics of 'Family of counterexamples to King's conjecture'. Together they form a unique fingerprint.

Cite this